Now showing items 1-10 of 45
Weakly coercive mappings sharing a value [Article]
(Academy of Sciences of Czech Republic, Mathematical Institute, 2011)
Some sufficient conditions are provided that guarantee that the difference of a compact mapping and a proper mapping defined between any two Banach spaces over K has at least one zero. When conditions are strengthened, ...
On the q-polynomials: a distributional study [Article]
In this paper we present a uni1ed distributional study of the classical discrete q-polynomials (in the Hahn’s sense). From the distributional q-Pearson equation we will deduce many of their properties such as the three-term ...
Fixed points, selections and common fixed points for nonexpansive-type mappings [Article]
We study the existence of fixed points in the context of uniformly convex geodesic metric spaces, hyperconvex spaces and Banach spaces for single and multivalued mappings satisfying conditions that generalize the concept ...
On the linearization problem involving Pochhammer symbols and their q-analogues [Article]
In this paper we present a simple recurrent algorithm for solving the linearization problem involving some families of q-polynomials in the exponential lattice x(s)=c1qs+c3. Some simple examples are worked out in detail.
The Szlenk index and the fixed point property under renorming [Article]
(Springer Open, 2010)
Assume that X is a Banach space such that its Szlenk index Sz X is less than or equal to the first infinite ordinal ω. We prove that X can be renormed in such a way that X with the resultant norm satisfies R X < 2, where ...
A fixed point theorem for weakly Zamfirescu mappings [Article]
In  T. Zamfirescu, Fixed point theorems in metric spaces, Arch. Math. 23 (1972), 292–298. Zamfirescu gave a fixed point theorem that generalizes the classical fixed point theorems by Banach, Kannan and Chatterjea. In ...
Spectral properties of certain tridiagonal matrices [Article]
We study spectral properties of irreducible tridiagonal k−Toeplitz matrices and certain matrices which arise as perturbations of them.
À la carte recurrence relations for continuous and discrete hypergeometric functions [Article]
(Sociedad Española de Matemática Aplicada, 2011-09)
We show how, using the constructive approach for special functions introduced by Nikiforov and Uvarov, one can obtain recurrence relations for the hypergeometric-type functions not only for the continuous case but also ...
Norms of hypercyclic sequences [Article]
(The European Digital Mathematics Library, 2004)
In this note, is proved that every member of a wide class of Banach spaces supports a sequence (Tn) of operators with a hereditary hypercyclic subsequence (Tnk) such that (Tn) itself does not satisfy the so-called ...
Multiplicative sequences for universal sequences of mappings [Article]
(The European Digital Mathematics Library, 2001)
In this paper we study the universality of (cnTn) where (cn) is a scalar sequence and (Tn) is a universal sequence such that Tn is valued in a topological vector space. We also show that if T is a hypercyclic operator on ...